# SDR SWI202402200133

- Difficulty date: December 9, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 533-549
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY INTERNAL SURROUND HAS CORRODED CLIP APPROXIMATELY BETWEEN  FS 533.00 AND FS 549.00 STGR 18L AS MARKED   (C-CHECK RO 2/19/2024)   REMOVED CORRODED AND INSTALLED NEW "CLIP"/ STUB FRAME P/N-SH670-33177-1. REF: CRJ-700 S.R.M.51-42-06-001-001-A01,CRJ-700 S.R.M.51-42-21-001-001-A01, DWG-SH670-33177 REV-NC. LEAK CHECK PASSED. COMPLIED WITH 51-900-1002-SKY STRUCTURAL MAJOR REPAIR.
